h1

Chunky Me – Further Musings On Low Self Esteem

December 4, 2008

20081201-flokot-visualdiary-june08-1Tuesday 3 June 2008 – 11.05 am

Last year I got quite sick, and the medication they put me on caused sudden weight gain. (It has ‘wonderful’ side effects like weight gain, bone weakness, indigestion, heart burn, adrenal gland failure… it’s basically a last-resort drug to keep one’s body from collapsing – woo hoo.)

It’s pretty depressing to now be 2 sizes larger than a year ago. I used to be ‘skinny.’ Now I just feel fat.  😦

My favourite clothes don’t fit anymore. I feel even worse than normal when I look in the mirror. I’ve got to do something about this.

*Chunky me walking in the shops next to adverts for attractive women’s clothes.

Advertisements

3 comments

  1. We have limitations, but we can exercise and eat right within those and seek any reasonable medical treatment.

    I have weight gain due to sleep apnea. I have had it for quite a few years. I need $8, 000 for braces for one year and then after that I need my mandible and maxilla jaw bones moved forward. This should apparently heal my sleep apnea 99%.

    The apnea causes my hormones and metabolism not to work properly.

    I work out one hour daily and eat little.

    Russ:)


  2. Thanks.:)


  3. hey thanks for sharing 🙂



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: